MAUDE Adverse Event Report: Pioneer Surgical Technology Cable-Ready® Cable Grip System, Greater Trochanteric Reattachment (GTR) Device; Integral Long Greater Trochanteric Reattachment Device (GTR) w/4 Cables, 23x121m

Pioneer Surgical Technology Cable-Ready® Cable Grip System, Greater Trochanteric Reattachment (GTR) Device; Integral Long Greater Trochanteric Reattachment Device (GTR) w/4 Cables, 23x121m
Model Number 401-120
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event was investigated with the information provided by the complainant.The device was discarded post-explantation; therefore, an evaluation could not be performed.A device history record review did not identify any nonconformities that are present within the lot that would be related to the nature of this event.No further event information was made available regarding the origins or type of infection.The root cause cannot be established with the currently available information.
 
Event or Problem Description
Primary left hip procedure on (b)(6) 2016.Subsequently revised (b)(6) 2026 due to infection.Removed plate, stem, cup.Infection source unknown.Plate was taken off during stage 1 of the revision to remove all parts to clear infection.

Brand Name
Cable-Ready® Cable Grip System, Greater Trochanteric Reattachment (GTR) Device
Common Device Name
Integral Long Greater Trochanteric Reattachment Device (GTR) w/4 Cables, 23x121m
Manufacturer (Section D)
Pioneer Surgical Technology
375 river park circle
marquette MI 49855
Manufacturer (Section G)
Pioneer Surgical Technology
375 river park circle
marquette MI 49855
Manufacturer Contact
tamara lewis
375 river park circle
marquette, MI 49855
+1(906)226-9909
MDR Report Key50436627
Report Number1833824-2026-00005
Device Sequence Number16053744
Product Code KTT
UDI-Device Identifier00846468064051
UDI-Public00846468064051
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K000734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number401-120
Device Catalogue Number2232-02-05
Device Lot Number56610998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR
Patient SexFemale